# SDR QXEA200400078

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 14,484 hours, 20,685 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- STEP WORN INTO LOWER FLANGE OF LEFT WING FORWARD SPAR AT INBOARD END OF LEADING EDGE 511AL STA YW58.5.  REPAIRED IAW RD8-57-811 AND RD8-57-2054.
